Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Algebraic equations with span less than $ 4$


Author: Raphael M. Robinson
Journal: Math. Comp. 18 (1964), 547-559
MSC: Primary 65.50; Secondary 10.33
DOI: https://doi.org/10.1090/S0025-5718-1964-0169374-X
MathSciNet review: 0169374
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Kronecker, ``Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten,'' J. Reine Angew. Math., v. 53, 1857, p. 173-175.
  • [2] Emma T. Lehmer, ``A numerical function applied to cyclotomy,'' Bull. Amer. Math. Soc., v. 36, 1930, p. 291-298. MR 1561938
  • [3] R. M. Robinson, ``Intervals containing infinitely many sets of conjugate algebraic integers,'' Studies in Mathematical Analysis and Related Topics: Essays in Honor of George Pólya, Stanford, 1962, p. 305-315. MR 0144892 (26:2433)
  • [4] R. M. Robinson, ``On the spans of derivatives of polynomials,'' Amer. Math. Monthly, v. 71, 1964, p. 504-508. MR 0161951 (28:5155)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50, 10.33

Retrieve articles in all journals with MSC: 65.50, 10.33


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0169374-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society